# SDR XGN2008F00013

- Difficulty date: September 29, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N3378Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0334
- Engine: Cont TSIO520E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part serial: 182909R
- Condition: Cracked
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CASE CRACKED, TOP OF NR 1 CYL, FWD TOP STUD 3 INCHES LONG.  GOING UP TO TOP OF CASE. (K)
